Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Darboux transformations


Authors: A. M. Bruckner and J. B. Bruckner
Journal: Trans. Amer. Math. Soc. 128 (1967), 103-111
MSC: Primary 26.35; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0218500-1
MathSciNet review: 0218500
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. M. Bruckner and J. G. Ceder, Darboux continuity, Jber. Deutsch. Math.-Verein. 67 (1965), 93-117. MR 0186761 (32:4217)
  • [2] A. Császár, Sur la propriété de Darboux, C. R. Premier Congrès des Mathématiciens Hongrois, pp. 551-560, Akademiai Kiado, Budapest, 1952. MR 0056676 (15:111a)
  • [3] H. Ellis, Darboux properties and applications to non-absolutely convergent integrals, Canad. J. Math. 3 (1951), 471-485. MR 0043872 (13:332d)
  • [4] K. Fan and R. Struble, Continuity in terms of connectedness, Indag. Math. 16 (1954), 161-164. MR 0061371 (15:815d)
  • [5] C. Goffman and D. Waterman, Approximately continuous transformations, Proc. Amer. Math. Soc. 12 (1961), 116-121. MR 0120327 (22:11082)
  • [6] J. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [7] C. Kuratowski, Topologie. I, 4th ed., Monogr. Mat. Vol. 20, Warsaw, 1958.
  • [8] S. Marcus, A Jacobian and a hyperbolic derivative which are not connected functions, Rev. Math. Pures Appl. 9 (1964), 767-770. MR 0181718 (31:5945)
  • [9] I. Maximoff, Sur les fonctions ayant la propriété de Darboux, Prace Mat. Fiz. 43 (1936), 241-265.
  • [10] L. Mišik, Über die Funktionen der ersten Baireschen Klasse mit der Eigenschaft von Darboux, Mat.-Fyz. Časopis Sloven. Akad. Vied 14 (1964), 44-49. MR 0181719 (31:5946)
  • [11] C. Neugebauer, Darboux property for functions of several variables, Trans. Amer. Math. Soc. 107 (1963), 30-37. MR 0148811 (26:6315)
  • [12] T. Tanaka, On the family of connected subsets and the topology of spaces, J. Math. Soc. Japan 7 (1955), 389-393. MR 0077913 (17:1116b)
  • [13] J. Young, A theorem in the theory of functions of a real variable, Rend. Circ. Mat. Palermo 24 (1907), 187-192.
  • [14] Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc. 69 (1950), 1-54. MR 0037338 (12:247c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.35, 54.00

Retrieve articles in all journals with MSC: 26.35, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0218500-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society